MathSciNet Relay Station
MathSciNet bibliographic data
MR218905 (36 #1989) 46.65
Powers, Robert T. Representations of uniformly hyperfinite algebras and their associated von Neumann rings. Ann. of Math. (2) 86 1967 138–171.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement